Bulletin of JSME
Online ISSN : 1881-1426
Print ISSN : 0021-3764
Stresses in the Infinite Plane With a Circular Inclusion, Loaded by a Uniformly Distributed Load
Tsuyoshi FUKUI
Author information
JOURNAL FREE ACCESS

1984 Volume 27 Issue 228 Pages 1068-1076

Details
Abstract
The stress problems have been treated already for the case of the infinite elastic plane with a circular inclusion, which is subjected to a concentrated force or a uniform tension. In the present paper, the author analyzes the stresses for the cases of a uniformly distributed load acting on the infinite plane with a circular inclusion or on this circular inclusion. The solutions of this problem are composed of the terms in closed forms and the Fourier series, but the stress components are managed to be nearly presented with the values in closed forms by making the values of the series less than those in closed forms.
Content from these authors
© The Japan Society of Mechanical Engineers
Previous article Next article
feedback
Top